MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Model Number 78-50040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgical procedure the implant was smaller than expected and the contour was not as expected.There was no significant surgery delay, no reported adverse consequences and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h4, h6.The reported event could not be confirmed as no intra-operative images were provided.A sketch was provided, which indicated that the peek implant required modification in the posterior area of the implant.There was a gap present posteriorly upon insertion of the implant.In an attempt to reduce the posterior gap, the implant was burred to be thinner and not as proud.This did not fully result in the implant sitting flush, and the implant was installed with a slight offset.The peek cci design team performed an analysis of the peek implant design.The design steps of the implant were reviewed and determined to be performed in accordance to the applicable procedures.The symmetry and shape of the implant was reviewed.The implant meets the native bony contour well with good symmetry to the mirrored skull side.The posterior area of the implant was further looked at, but no asymmetry or gap is present in the design.The ct scan used for the implant design was approx.1 year old at the time of implant design.The applicable warning was displayed in the design proposal, but anatomical changes could occur in this period of time affecting the fit and requiring modification.Overall, no deviation in the implant design was found.The implant was designed as requested by the customer and according to all quality instructions.H3 other text : used in surgery.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17183205
Report Number0008010177-2023-00045
Device Sequence Number6518480
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-50040
Device Catalogue Number78-50040
Device Lot Number2304261062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown